On the relation between the homology theories of Kolmogorov and Steenrod
Doklady Akademii Nauk, Tome 203 (1972) no. 3, pp. 528-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_3_a5,
author = {L. D. Mdzinarishvili},
title = {On the relation between the homology theories of {Kolmogorov} and {Steenrod}},
journal = {Doklady Akademii Nauk},
pages = {528--531},
year = {1972},
volume = {203},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_3_a5/}
}
L. D. Mdzinarishvili. On the relation between the homology theories of Kolmogorov and Steenrod. Doklady Akademii Nauk, Tome 203 (1972) no. 3, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1972_203_3_a5/